Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Increase In Fits

Increase In Fits

I'm on 4 meds of different strengths Has anyone noticed if your seizures ( of whatever type) have become more frequent when they've added in another medication It says this in one of the PILs in a couple f boxes as a possible side effect

A MyEpilepsyTeam Member said:

It depends on what you take as a whole. It can be beverages you are drinking that may trigger seizures such as coffee or sodas. Could be a conflict with the meds you are taking and the vitamins or supplements. Some meds can cause problems with other meds. I ran into similar situations and my seizures where to many. So i checked the side effects of the drugs i used. A few required me to get rid of chocolate because of the caffeine. That includes soda, some candy. Take a good look at your meds and the dosage then look them up at WebMd.com. See what are the side effects the meds produces.

posted almost 2 years ago
A MyEpilepsyTeam Member said:

Lesley, The same happened to me. My neurologist reduced mine to 250mg twice a day and I had seizures a few years back, so she had to give the extra 50 mg back. Since I have been seizure free for over 2 years, she doesn't want to change any of my medicines!!!

posted over 1 year ago
A MyEpilepsyTeam Member said:

Be careful there. Check out as much info as possible about the other new meds, especially side effects. Plus that’s a huge increase so fast. Remember this less is better & more is worse! Just bc it’s a dr prescribing it doesn’t mean they know a lot. They don’t know your side effects & reactions to every med. my dr put me on a med that was not for an epileptic but for depression. I kept telling him I’m not depressed it.’s not right for me to take. He refused to listen & the 1st time I took it I knew something was wrong. I felt weird, angry, crazy acting & wasn’t myself at all. I ended up in a rehab bc I went crazy almost becoming suicidal too. Once off the med & time in rehab I eventually got better but it screwed a lot up for me & my family. Be smart & read as much as u can on taking different meds or increasing ur meds. Good luck

posted almost 2 years ago
A MyEpilepsyTeam Member said:

I am lucky. After 3 brain surgeries and 2 years seizure free, I am only taking 2 meds for seizures. That's the least amount of meds I have had to take in my life!!

posted almost 2 years ago
A MyEpilepsyTeam Member said:

Meds play a huge part on y we do or don’t have seizures. I’ve been on several meds since 1988 & the only stuff that helps me is CBD oil & Sertraline for anxiety, not the epileptic meds...strange can’t figure that out. I guess it’s bc they keep me calmer & epileptic meds do the opposite.

posted almost 2 years ago
Already a Member? Log in